# SDR DALA13005220939

- Difficulty date: January 26, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 160 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2R BS 160 AT PAX CABIN INNER STRUCTURE.  DAMAGE LONGERON WAS REPLACE AND REPAIR IAW SRM 53-02, FIG 18,
